# SDR AALA971292

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Corroded
- Location: Ws 146.618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FALSE SPAR, UPPER CAP.  BLENDED AND SMOOTHED PER ESO 7349 DATED 7-10-97.  TST:  71,127:03 HOURS.  CYCLES:  29,268.  (X)
